Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

On a multivariate storage process


Authors: O. K. Zakusylo and N. P. Lysak
Translated by: S. V. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 71 (2004).
Journal: Theor. Probability and Math. Statist. 71 (2005), 81-91
MSC (2000): Primary 60Fxx, 60G10
Published electronically: December 28, 2005
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A multivariate storage process that satisfies the Langevin equation is studied in the paper.


References [Enhancements On Off] (What's this?)

  • 1. O. K. Zakusylo, General Storage Processes with an Additive Input, Kyïv Taras Shevchenko University, Kyïv, 1998. (Ukrainian)
  • 2. William Feller, An introduction to probability theory and its applications. Vol. II., Second edition, John Wiley & Sons, Inc., New York-London-Sydney, 1971. MR 0270403 (42 #5292)
  • 3. V. A. Ditkin and A. P. Prudnikov, Integral transforms and operational calculus, Translated by D. E. Brown. English translation edited by Ian N. Sneddon, Pergamon Press, Oxford-Edinburgh-New York, 1965. MR 0196422 (33 #4609)
  • 4. F. R. Gantmaher, Teoriya matric, Gosudarstv. Izdat. Tehn.-Teor. Lit., Moscow, 1953 (Russian). MR 0065520 (16,438l)
    F. R. Gantmacher, The theory of matrices. Vols. 1, 2, Translated by K. A. Hirsch, Chelsea Publishing Co., New York, 1959. MR 0107649 (21 #6372c)
  • 5. Natalīya P. Lisak, Limit theorems for the solution of the Langevin equation in the two-dimensional case, Vīsn. Kiïv. Unīv. Ser. Fīz.-Mat. Nauki 2 (2003), 155–160 (Ukrainian, with English and Ukrainian summaries). MR 2049855

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60Fxx, 60G10

Retrieve articles in all journals with MSC (2000): 60Fxx, 60G10


Additional Information

O. K. Zakusylo
Affiliation: Faculty for Cybernetics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: do@unicyb.kiev.ua

N. P. Lysak
Affiliation: Faculty for Cybernetics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: lysak@unicyb.kiev.ua

DOI: http://dx.doi.org/10.1090/S0094-9000-05-00649-6
PII: S 0094-9000(05)00649-6
Received by editor(s): September 1, 2003
Published electronically: December 28, 2005
Article copyright: © Copyright 2005 American Mathematical Society